The Hereditary Dunford-Pettis Property For L1(E)



Downloads per month over past year

Cembranos, Pilar (1990) The Hereditary Dunford-Pettis Property For L1(E). Proceedings of the American Mathematical Society, 108 (4). pp. 947-950. ISSN 0002-9939

[thumbnail of 05.pdf] PDF
Restringido a Repository staff only


Official URL: .


A Banach Space E Is Said To Be Hereditarily Dunford-Pettis If All
Of Its Closed Subspaces Have The Dunford-Pettis Property. In This Note We Prove
That The Banach Space 11 (E), Of All Absolutely Summing Sequences In E With
The Usual Norm, Is Hereditarily Dunford-Pettis If And Only If E Is Also.

Item Type:Article
Uncontrolled Keywords:Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14902
Deposited On:19 Apr 2012 09:20
Last Modified:13 Jun 2018 08:08

Origin of downloads

Repository Staff Only: item control page